# SDR SCNA20230602173

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 64,643 hours, 24,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD LOOSE IN AFT DOORSLIDE.  INSPECTED THE 2L IAW AMM 25-66-00 CORD TUCKED BACK INTO PLACE.
